# SDR CA111019021

- Difficulty date: October 18, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 2,277 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCE4N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Block
- Part number: A3044
- Condition: Seized
- Location: Reverser Lever
- Part time: 148 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT CARBON BLOCK FOUND ASCUE AND SEIZED DURING ADI CAUSING ABNORMAL WEAR TO THE BLOCK.  CARBON BLOCK WAS REPLACED AND ACFT RETURNED TO SERVICE.
